# SDR CALA2013102292245

- Difficulty date: October 17, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 93,742 hours, 11,113 cycles
- Engine: Pwa PW4056
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FORE FLAP TE RT WING FOUND DAMAGE 6FT FROM WING ROOT.  47 INCHES OF DAMAGE FROM END TO END.  REMOVED RT WING INBD FORE FLAP IAW AMM.  ROUTED TO SHOP 321 FOR REPAIR.  REPLACED & REPAIRED FOREFLAP & PERFORMED OPERATIONAL CHECK IAW AMM.
